# SDR CALA2010071300332

- Difficulty date: July 9, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 38,743 hours, 13,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EMERGENCY LIGHTS INOP SEATS 22 TO 31.  REPLACED BATTERY PACK FOR SEATS 22 TO 31, OPS CHECK GOOD IAW B737- 789 AMM 33-51-06-9600-806.
